# SDR R61A2021063000517

- Difficulty date: June 8, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 24,556 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17165056601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH H-STAB RIB 11A FOUND CRACKED. LH H-STAB 170EO-55-10-0004_1 ALL REPAIRS CARRYED OUT ON REPUBLIC 170EO-55-10-0004_1. CARRIED OUT ON AAR NRC# 4500916-3000-0065. THIS NRC WAS FOR TRACKING ONLY!! CRACK LENGTH 17.78MM OR 0.7" SEE AAR ROUTINE CARD # 4500916-3000-0065, AND 170EO-55-10-0004_1 FOR DETAILS OF WORK PERFORMED.  MAJOR
